# SDR 9901142299

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 323636
- Condition: Cracked
- Location: B Hyd Syst
- Part time: 1,434 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO MSP, THE B SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH B SYSTEM PUMPS AND CHECKED CASE DRAIN FILTER.  LEAK AND OPERATIONAL CHECK OK.
